MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WALGREENS 100CTTT #673261
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 22-feb-2022 to ensure the initial concern is resolved - able to establish contact with customer who stated is comfortable with the glucose readings from the product.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Wife is calling on behalf of the customer.The customer is concerned with test results from results obtained of 69, 76, 71 and 78mg/dl.The customer¿s expected am fasting blood glucose test result is 120mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The customer was not using the proper testing technique.During the call, a blood test was performed by the customer non-fasting and produced test result of 363mg/dl using true track meter; customer was satisfied with the result obtained.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 07/31/2023 and open vial date is one month ago.The meter memory was reviewed for previous test result history: result 1: 69mg/dl, date: (b)(6) 2022 ,time: 7:30 am, fasting; result 2: 76mg/dl ,date: (b)(6) 2022, time: 7:45 am ,fasting ; result 3: 71mg/dl ,date: (b)(6) 2022 ,time: 7:30 am ,fasting ; result 4: 78mg/dl ,date: (b)(6) 2022 ,time: 7:45 am ,fasting; result 5: 76mg/dl ,date: (b)(6) 2022 ,time: 7:30 am ,fasting.
 
Additional Manufacturer Narrative
Sections with additional information as of 26-april-2022: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: added most likely underlying root cause onto case as the complaint product was not returned for investigation.Retention strip lot tested within specifications.Most likely underlying root cause mlc-062: user had poor technique.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13659681
Report Number1000113657-2022-00115
Device Sequence Number6229060
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2023
Device Model NumberSTRIP, WALGREENS 100CTTT #673261
Device Catalogue NumberA4H01-81
Device Lot NumberRY5465S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date02/04/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown